Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 793732, 19 pages
http://dx.doi.org/10.1155/2009/793732
Research Article

An Impulsive Two-Prey One-Predator System with Seasonal Effects

Department of Mathematics, Kyungpook National University, Daegu 702-701, South Korea

Received 17 November 2008; Accepted 19 January 2009

Academic Editor: Leonid Berezansky

Copyright © 2009 Hunki Baek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hunki Baek, “An Impulsive Two-Prey One-Predator System with Seasonal Effects,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 793732, 19 pages, 2009. doi:10.1155/2009/793732